Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Exotic smoothings via large $\mathbb{R}^4$'s in Stein surfaces

Julia Bennett

Algebraic & Geometric Topology 16 (2016) 1637–1681
Bibliography
1 S Akbulut, R Matveyev, Exotic structures and adjunction inequality, Turkish J. Math. 21 (1997) 47 MR1456158
2 Ž Bižaca, J Etnyre, Smooth structures on collarable ends of 4–manifolds, Topology 37 (1998) 461 MR1604866
3 J S Calcut, R E Gompf, On uniqueness of end-sums and 1–handles at infinity,
4 A J Casson, Three lectures on new infinite constructions in 4–dimensional manifolds, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 201 MR900253
5 F Ding, Smooth structures on some open 4–manifolds, Topology 36 (1997) 203 MR1410471
6 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
7 F Fang, Smooth structures on Σ × R, Topology Appl. 99 (1999) 123 MR1720366
8 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
9 M Freedman, R Kirby, A geometric proof of Rochlin’s theorem, from: "Algebraic and geometric topology" (editor R J Milgram), Proc. Sympos. Pure Math. XXXII Part 2, Amer. Math. Soc. (1978) 85 MR520525
10 M H Freedman, F Quinn, Topology of 4–manifolds, 39, Princeton Univ. Press (1990) MR1201584
11 M H Freedman, L R Taylor, A universal smoothing of four-space, J. Differential Geom. 24 (1986) 69 MR857376
12 M Furuta, Monopole equation and the 11 8–conjecture, Math. Res. Lett. 8 (2001) 279 MR1839478
13 R E Gompf, Three exotic R4’s and other anomalies, J. Differential Geom. 18 (1983) 317 MR710057
14 R E Gompf, An infinite set of exotic R4’s, J. Differential Geom. 21 (1985) 283 MR816673
15 R E Gompf, An exotic menagerie, J. Differential Geom. 37 (1993) 199 MR1198606
16 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
17 R E Gompf, Stein surfaces as open subsets of 2, J. Symplectic Geom. 3 (2005) 565 MR2235855
18 R E Gompf, Constructing Stein manifolds after Eliashberg, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 229 MR2555939
19 R E Gompf, Minimal genera of open 4–manifolds, preprint (2013) arXiv:1309.0466
20 R E Gompf, Smooth embeddings with Stein surface images, J. Topol. 6 (2013) 915 MR3145144
21 R E Gompf, T S Mrowka, Irreducible 4–manifolds need not be complex, Ann. of Math. 138 (1993) 61 MR1230927
22 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
23 R C Kirby, The topology of 4–manifolds, 1374, Springer (1989) MR1001966
24 E Laitinen, End homology and duality, Forum Math. 8 (1996) 121 MR1366538
25 F Quinn, Ends of maps, III : Dimensions 4 and 5, J. Differential Geom. 17 (1982) 503 MR679069
26 C P Rourke, D P Sullivan, On the Kervaire obstruction, Ann. of Math. 94 (1971) 397 MR0305416
27 C H Taubes, Gauge theory on asymptotically periodic 4–manifolds, J. Differential Geom. 25 (1987) 363 MR882829
28 L R Taylor, An invariant of smooth 4–manifolds, Geom. Topol. 1 (1997) 71 MR1483766